Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 359

30 Team Members
Filters -> Year: 2025
301
TITLE: On surfaces with pg = q=1 and non-ruled bicanonical involution
AUTHORS: Carlos Rito ;
PUBLISHED: 2007, SOURCE: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, VOLUME: 6, ISSUE: 1, PAGES: 81-102
INDEXED IN: Scopus WOS
302
TITLE: Projected wallpaper patterns
AUTHORS: Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 2007, SOURCE: 8th Workshop on Real and Complex Singularities in Real and Complex Singularities, VOLUME: 39, PAGES: 209-217
INDEXED IN: Scopus WOS CrossRef
303
TITLE: Removing zero Lyapunov exponents in volume-preserving flows  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2007, SOURCE: NONLINEARITY, VOLUME: 20, ISSUE: 4, PAGES: 1007-1016
INDEXED IN: Scopus WOS CrossRef: 7
304
TITLE: Semi-complete foliations associated to Hamiltonian vector fields in dimension 2  Full Text
AUTHORS: Helena Reis ;
PUBLISHED: 2007, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 328, ISSUE: 2, PAGES: 813-820
INDEXED IN: Scopus WOS CrossRef
305
TITLE: Singularity theory approach to time averaged optimization
AUTHORS: Davydov, A; Mena Matos, H ;
PUBLISHED: 2007, SOURCE: Advanced School and Workshop on Singularities in Geometry and Topology in Singularities in Geometry and Topology, 2005, PAGES: 598-628
INDEXED IN: WOS CrossRef: 4
306
TITLE: State-owned enterprises as indirect instruments of entry regulation  Full Text
AUTHORS: Brandao, A ; Castro, S ;
PUBLISHED: 2007, SOURCE: JOURNAL OF ECONOMICS, VOLUME: 92, ISSUE: 3, PAGES: 263-274
INDEXED IN: Scopus WOS CrossRef: 27
307
TITLE: What is a Higgs bundle?
AUTHORS: Bradlow, SB; Garda Prada, O; Gothen, PB ;
PUBLISHED: 2007, SOURCE: Notices of the American Mathematical Society, VOLUME: 54, ISSUE: 8, PAGES: 980-981
INDEXED IN: Scopus
308
TITLE: Equivalence and semi-completude of foliations  Full Text
AUTHORS: Reis, H ;
PUBLISHED: 2006, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 64, ISSUE: 8, PAGES: 1654-1665
INDEXED IN: Scopus WOS CrossRef: 10
309
TITLE: Invariants for bifurcations
AUTHORS: Labouriau, IS ; Ruas, MAS;
PUBLISHED: 2006, SOURCE: HOUSTON JOURNAL OF MATHEMATICS, VOLUME: 32, ISSUE: 2, PAGES: 445-458
INDEXED IN: Scopus WOS
310
TITLE: Maximal surface group representations in isometry groups of classical Hermitian symmetric spaces  Full Text
AUTHORS: Steven B Bradlow; Oscar Garcia Prada; Peter B Gothen ;
PUBLISHED: 2006, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 122, ISSUE: 1, PAGES: 185-213
INDEXED IN: Scopus WOS CrossRef: 42
311
TITLE: Normal forms for two classes of exact Poisson structures in dimension four  Full Text
AUTHORS: Cruz, I ; Mena Matos, H ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 73, ISSUE: 1, PAGES: 194-208
INDEXED IN: Scopus WOS CrossRef: 3
312
TITLE: Optimal strategies and transitions between them in Arnold's model  Full Text
AUTHORS: Davydov, AA; Mena M Matos ;
PUBLISHED: 2006, SOURCE: DOKLADY MATHEMATICS, VOLUME: 74, ISSUE: 1, PAGES: 566-568
INDEXED IN: Scopus WOS CrossRef
313
TITLE: Simple vector fields with complex behavior  Full Text
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 16, ISSUE: 2, PAGES: 369-381
INDEXED IN: Scopus WOS CrossRef: 18
314
TITLE: Symmetries of projected wallpaper patterns
AUTHORS: Isabel S Labouriau ; Eliana M Pinho ;
PUBLISHED: 2006, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 141, ISSUE: 3, PAGES: 421-441
INDEXED IN: Scopus WOS CrossRef: 2
315
TITLE: Two coupled neurons
AUTHORS: Pinto, CMA ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: 2006 IEEE International Conference on Computational Cybernetics, ICCC in 2006 IEEE International Conference on Computational Cybernetics, ICCC
INDEXED IN: Scopus CrossRef: 1
316
TITLE: Dynamics near a heteroclinic network  Full Text
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 1, PAGES: 391-414
INDEXED IN: Scopus WOS CrossRef: 42
317
TITLE: Homological algebra of twisted quiver bundles  Full Text
AUTHORS: Gothen, PB ; King, AD;
PUBLISHED: 2005, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 71, ISSUE: 1, PAGES: 85-99
INDEXED IN: Scopus WOS CrossRef: 41
318
TITLE: Intrinsic complete transversals and the recognition of equivariant bifurcations
AUTHORS: Castro, SBSD ; Du Plessis, AA;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 458-463
INDEXED IN: WOS CrossRef
319
TITLE: Switching along a network
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 449-451
INDEXED IN: WOS CrossRef
320
TITLE: The geometry of 2x2 systems of conservation laws  Full Text
AUTHORS: Basto Goncalves, J ; Reis, H ;
PUBLISHED: 2005, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 88, ISSUE: 3, PAGES: 269-329
INDEXED IN: Scopus WOS CrossRef: 1

Results per Page: 20.
Page 16 of 18. Total results: 359.